Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Brown discharge while on norethisterone

Hi I have been taking Norethisterone to stop breakthrough whilst on the depo-provero injection, the bleeding has stopped but I ve been left with a brown discharge, has anyone had similar?? Pretty fed up of it now!!
Asked On : Wed, 25 May 2011
Answers:  1 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
This is a side effect of the depo provera.when you stop the norethisterone you may spot/bleed again..Your cycles will be irregular now because you are taking two hormones.Withdrawal bleeding is unavoidable.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor